# SDR 07FDEA04212

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 38,404 hours, 23,857 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS AT PRESSURE BULKHEAD FLOOR STRUCTURE C 49-50 (WITH CRACK 2MM) AND C 50-51 AT TR 4-5 LT ; C 52-53 AT TR 2-3 LT, C 48-49 AT TR 4-5 RT.  REPAIR PERFORMED BY INSTALLING A DOUBLER AT TR 4-5 LT, C49-50 AND LET THAT DENTS AT THE OTHER AREAS AS IT IAW EA 6-5315-70336 AND RAS/AS/0282/2003 ISS A.
